# SDR 02FDEA00831

- Difficulty date: November 13, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 37,144 hours, 23,954 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GEAR RETRACTED NORMALLY, ALL LIGHTS OUT.  WHEN GEAR HANDLE MOVED TO OFF, RED DOORS LIGHT ILLUMINATED, NO INDICATION ON S/O PANEL.  LIGHT WENT OUT WHEN HANDLE MOVED TO UP.  REPEAT, GAVE SAME INDICATIONS.  THIRD ATTEMPT, GEAR HANDLE OFF, ALL LIGHTS OUT.
